# SDR ASAA2019062499763

- Difficulty date: June 19, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 15,817 hours, 5,131 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Nut Plate
- Part number: 9116M64P05
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG INLET AND FANBLADES - DETAILED INSPT. S/N 862264. FOUND 5 EACH NUT PLATES THAT HAVE CORROSION UNDER THEM ON R/H SIDE AFT END OF FAN FRAME. 1 EACH #3 ACOUSTICAL PANEL FWD MIDDLE NUT PLATE, 1 EACH #4 FWD R/H NUT PLATE ON #4 ACOUSTICAL PANEL, 2 EACH #5 ACOUSTICAL PANEL FWD MIDDLE AND FWD R/H NUT PLATES, 1 EACH #5 START FWD END OF PLASTIC PANEL. (M) ALF. ALL CORROSION IS ON FAN FRAME CASE. GROUNDED - YES. REMOVED 2 EA NUT PLATES @ #5 ACOUSTICAL PANEL REF B737-900 SRM 51-40-02 REMOVED 3 NUTPLATES 1 AT #3 ACOUSTICAL PANEL FWD MIDDLE NUT PLATE 1 AT #4 FWD R/H NUTPLATE AND 1 AT 5 START FWD END OF PLASTIC PANEL BLENDED CORROSION ALL NUT PLATE LOCATIONS #3 ACOUSTICAL PANEL FWD MIDDLE NUTPLATE HAS .148 #4 FWD R/H NUTPLATE .148 #5 PANEL FWD MIDDLE .156 #5 R/H .148 AND #5 START FWD END OF PLASTIC PANEL .158 REMAINING THICKNESS REF B737-900 AMM 72-23-05-300-805-F00.
